Doctor insights on:
Warfarin Cause Diabetic Ulcers
Exact synonym so far as this pathologist is concerned. An ulcer is a lesion on a body surface (outer or inner) in which the epithelium and at least some of the underlying connective tissue has been lost specifically to necrosis (cell death) rather than just mechanical or chemical injury. All ulcer craters ...Read more
Multiple remedies: Wound care requires multi-discipline input for proper wound healing. There are multiple modalities and multiple strategies to get a wound closed but it takes a knowledgeable well trained specialist to know when to implement the appropriate treatment during the course of wound healing similar to a conductor leading an orchestra. ...Read moreSee 4 more doctor answers
In diabetic ulcers is it neuropathy or macrovascular disease that causes them? Can you get ulcers withouth macrovascular complications?
Diabetic ulcers: There are multiple concurrent causes of an ulcer in a diabetic that include: nerve problems, blood supply problems, and healing issues. With blood supply problems they can be macrovascular (large vessels) and or microvascular (microscopic vessels). Either or both can be a factor in the complications and cause of ulcers associated with diabetics. ...Read moreSee 3 more doctor answers
Yes: yes.. Please see your primary provider to investigate. ...Read more
Yes, but: It can and is every day, but the risk of bleeding is higher when those conditions co-exist. Coumadin (warfarin) should not be given to anyone with active bleeding. The decision to use or withhold Coumadin (warfarin) is based on the potential risk versus the expected gain and is a judgment call best made by the doc who knows you and your health history the best. ...Read more
Usually not, but:: The website eHealthMe reports that of 67,468 patients taking Plavix only 153 people (0.23%) reported gastritis as a side effect. Some of these patients were also taking other medications well known to cause gastritis, such as aspirin and Celebrex (celecoxib). Thus, if you are taking Plavix and have developed gastritis, it's likely that something else is responsible. ...Read more
Yes! See Physician: If your warfarin level becomes too high your gums can bleed, in this case you would be at high risk of hemorrhage, seek medical help inmediately. If your gums are healthy due to regular visits to dentist and good oral home care, then no gum bleeding. ...Read moreSee 1 more doctor answer
High glucose damage.: The exact mechanism by which diabetes causes retinopathy remains unclear. Several theories have been proposed. Increased levels of blood glucose are thought to damage the structural and functional integrity of the retinal capillaries, predisposing to sluggish circulation, endothelial damage, and focal capillary occlusion. This leads to retinal ischemia, which contributes to the development of dr. ...Read more
No: No. Warfarin can cause something called, "coumadin (warfarin) skin necrosis", which is more likely to happen if you aren't anticoagulated with Heparin / Lovenox before starting coumadin (warfarin). Otherwise, Coumadin (warfarin) does not commonly affect your blood sugar or your diabetes. ...Read moreSee 4 more doctor answers
Wound on lower extremity in a patient with diabetes as the skin integrity is lacking May be associated with vascular disease If concerned about bacteria in wound usually there are more than one bacteria at play Often cuts as a result of the walking surface of the foot doesn't ...Read more
- Talk to a doctor live online for free
- Is it possible for warfarin to cause diabetic foot ulcers?
- What causes diabetic ulcers?
- Types of diets for diabetics that are taking warfarin
- Ask a doctor a question free online
- Does warfarin cause hypokalemia?
- Does warfarin cause male infertility?
- Does warfarin cause a red rash?
- Diabetic ulcer vs pressure ulcer
- Talk to a dermatologist online for free